Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have ringworm on back. Using triamcinolon. Not cured. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I went to the dr. she gave me Triamcinolon to put on this outline of a oval on my back. I didn't work its not ring worm. I have now had it for three months? What do I do?
Posted Mon, 29 Apr 2013 in Infections
Answered by Dr. Shanthi.E 4 hours later

I have seen the picture attached and your query.

Triamcilone is a synthetic topical steroid. It is effective in a variety of conditions.

How long did you use it? You must have used it at least for a minimum of 2 weeks to see the expected results.

It seems like ringworm to me. You could try a course of topical antifungal like Lotrimin. The only way to confirm it would be to go in for a biopsy of the lesion.

Let me know if you have more concerns.

Get well soon.
Above answer was peer-reviewed by
Follow-up: Have ringworm on back. Using triamcinolon. Not cured. What to do? 8 hours later
I took lotrimin first it got worse i took it for almost 3 weeks. this thing stared out as a very small almost scab and turned into a a empty cirlcle. I used the steriod for 2 1/2 weeks she told me to stop if it wasn't gone.
Answered by Dr. Shanthi.E 13 hours later
In such a case, getting a biopsy of the lesion done would be ideal. We can confirm the cause and treat it accordingly.

Speak to your Dermatologist about getting one done.

You may stop using the steroid now, as it is not helping you.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor